MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Model Number LTF-S190-10
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The flex deflectable videoscope was returned to the service center with a report of failed manual leak test.This does not indicate an mdr reportable event, however, a reportable failure was found during testing at the service center.During inspection of the device, a dent on the distal tip was found, likely due to stress.There was no patient involvement, and no harm was reported as a result of the event.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the distal end dent could not be determined, however, the issue was likely the result of component failure due to stress, handling and or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25183381
Report Number9610595-2026-39569
Device Sequence Number10543406
Product Code GCJ
UDI-Device Identifier04953170310386
UDI-Public04953170310386
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLTF-S190-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown